Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 243, NWS Pueblo, CO

August 26, 2007Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 26, 2007, 2:54 PM MDT for Las Animas County, Colorado. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 26, 2007, 2:54 PM MDT (20:54 UTC)
Expired
Aug 26, 2007, 3:37 PM MDT
In force
43 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 143 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.9 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2007-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 819 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2007-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
819 J/kg
Mixed-layer CIN
-236 J/kg
Mixed-layer LCL
1477 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 262054
SVRPUB
COC071-262230-
/O.NEW.KPUB.SV.W.0243.070826T2054Z-070826T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
254 PM MDT SUN AUG 26 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...

* UNTIL 430 PM MDT...

* AT 249 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE
  WINDS IN EXCESS OF 80 MPH.  THIS STORM WAS CENTERED 3 MILES NORTH
  OF VILLE GREEN...OR 44 MILES SOUTH OF LA JUNTA...AND WAS MOVING
  TOWARD THE NORTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF
  EASTERN LAS ANIMAS COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.

LAT...LON 3701 10385 3764 10364 3764 10338 3763 10307
      3749 10308 3727 10307 3699 10310
TIME...MOT...LOC 2054Z 226DEG 16KT 3736 10351

$$

METZE
3 follow-up statements
000 
WWUS55 KPUB 262111
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
311 PM MDT SUN AUG 26 2007

COC071-262230-
/O.CON.KPUB.SV.W.0243.000000T0000Z-070826T2230Z/
LAS ANIMAS CO-
311 PM MDT SUN AUG 26 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR EASTERN LAS ANIMAS COUNTY...

AT 307 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THIS STORM WAS CENTERED 9
MILES NORTH OF VILLE GREEN...OR 38 MILES SOUTH OF LA JUNTA...AND WAS
MOVING TOWARD THE NORTHEAST AT 20 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF EASTERN LAS
ANIMAS COUNTY.

HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.

LAT...LON 3701 10383 3764 10355 3763 10307 3752 10308
      3726 10307 3699 10310
TIME...MOT...LOC 2111Z 229DEG 20KT 3744 10347

$$

METZE
000 
WWUS55 KPUB 262127
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
327 PM MDT SUN AUG 26 2007

COC071-262230-
/O.CON.KPUB.SV.W.0243.000000T0000Z-070826T2230Z/
LAS ANIMAS CO-
327 PM MDT SUN AUG 26 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR EASTERN LAS ANIMAS COUNTY...

AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THIS STORM WAS CENTERED 15
MILES NORTHEAST OF VILLE GREEN...OR 36 MILES SOUTH OF LA JUNTA...AND
WAS MOVING TOWARD THE EAST AT 10 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF EASTERN LAS 
ANIMAS COUNTY...INCLUDING KIM. 

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.

LAT...LON 3702 10376 3763 10348 3763 10307 3725 10307
      3699 10311 3700 10367
TIME...MOT...LOC 2127Z 259DEG 12KT 3748 10336

$$

METZE
000 
WWUS55 KPUB 262137
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
337 PM MDT SUN AUG 26 2007

COC071-262147-
/O.CAN.KPUB.SV.W.0243.000000T0000Z-070826T2230Z/
LAS ANIMAS CO-
337 PM MDT SUN AUG 26 2007

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EASTERN LAS
ANIMAS COUNTY...

HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.

LAT...LON 3702 10376 3763 10348 3763 10307 3725 10307
      3699 10311 3700 10367
TIME...MOT...LOC 2137Z 259DEG 12KT 3749 10332

$$

METZE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 2:54 PM MDT, 0 minutes earlier.

Area forecast discussion, Aug 26, 2:54 PM MDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
254 PM MDT SUN AUG 26 2007

.SHORT TERM...
(TNGT AND MON)

SHOWERS AND TSTMS FOR THE MOUNTAINS/HIGH VALLEYS INCLUDING THE I-25
CORRIDOR AND RELATIVELY HOT ACROSS THE SOUTHEAST CO PLAINS OVER THE
NEXT 24 HOURS.

CURRENTLY...REGIONAL RADAR DATA SHOWED A LITTLE MORE MOIST
CONVECTIVE ACTIVITY THAN YESTERDAY. THIS IS IN RESPONSE TO A WEAK
SHORTWAVE TROUGH...AND ASSOCIATED H3-H2 PV LOBE...MOVING OUT OF THE
FOUR CORNERS AREA THROUGH SRN CO/NM.  THE GREATEST DEVELOPMENT HAS
BEEN OVER THE CONTINENTAL DIVIDE...SRN SANGRE DE CRISTO
MOUNTAINS...SRN FOOTHILLS...AND NM MOUNTAINS EARLY THIS AFTN. SURFACE DEW
POINTS HAVE DROPPED A FEW DEGREES...AS PREDICTED YESTERDAY BY THE
NAM12...WITH 20S IN EL PASO COUNTY AND 20S/30S MOUNTAINS/RATON
MESA...AND 40S/LOWER 50S IN SERN CO PLAINS.  LAPS (AND MODEL)
SOUNDING DATA SHOWING A RETURN TO INVERTED-V THERMAL STRUCTURE...
WHICH SUPPORTS MAINLY HAIL LESS THAN 1/2 INCH IN DIAMETER...WIND
GUSTS 40-55 MPH...AND POSSIBLE DRY TSTMS. BACK TO VIRGA-BOMBS ALONG
I-25 CORRIDOR AND SERN CO PLAINS. IT SHOULD BE NOTED THERE IS A
LITTLE DEEPER MOISTURE ACROSS AZ INTO THE GREAT BASIN PER WATER
VAPOR IMAGERY AND OBSERVATION SOUNDINGS.  PRECIPITABLE WATER INDICES
AROUND 150 PERCENT IN THIS MOISTURE RIDGE...WHICH ISN/T ALL THAT
SIGNIFICANT...BUT RESPECTABLE FOR THIS TIME OF YEAR. TEMPERATURES
ALREADY APPROACHING 100F ACROSS PORTIONS OF THE LOWER AR RIVER
VALLEY THIS AFTN.

LATE THIS AFTN AND TNGT...WEAK MIDDLE TO UPPER LEVEL SYSTEM WILL
CONTINUE TO MOVE THROUGH THE CNTRL/SRN ROCKIES THROUGH TNGT.
ISOLD-SCT SHOWERS AND TSTMS WILL LIKELY CONTINUE...MAINLY HIGH CLOUD
BASE PULSE-TYPE STORMS. VERTICAL SHEAR IS RELATIVELY WEAK. MUCH OF
THE CONVECTIVE PRECIPITATION SHOULD DIE OUT JUST AFTER SUNSET WITH
THE CONVECTIVE DEBRIS CLOUDS DISSIPATING AFTER MIDNIGHT FOR MOST OF
THE AREA...EXCEPT POSSIBLY AROUND THE CONTDVD WHERE I WILL HANG ONTO
CLOUDS AND PRECIPITATION CHANCES BASED ON NEARBY OFFICE FORECASTS.
IT COULD BE A RELATIVELY MILD NGT ACROSS THE SERN CO PLAINS...AS LOW
LEVEL JET STREAK DEVELOPS AND COULD KEEP THE SFC-PBL MIXED DURING
THE NGT...ESPECIALLY IF THE CONVECTIVE DEBRIS CLOUD BLOWOFF REMAINS
LONGER.

MON...LARGE UPPER LEVEL HIGH PRESSURE SYSTEM REMAINS OVER ERN NM/WRN
TX WITH THE AFOREMENTIONED MOISTURE RIDGE MOVING INTO THE CONTDVD
AND WRN CO. WEAK EMBEDDED SHORTWAVE TROUGHS WILL LIKELY BE THE
TRIGGER FOR MORE SHOWER AND TSTM DEVELOP...ESPECIALLY DURING THE
AFTN. COULD SEE SOME MODERATE TO HEAVY RAINFALL AROUND THE CONTDVD
AND ADJACENT VALLEYS GIVEN H7-H5 SPECIFIC HUMIDITY VALUES OF 6-7
G/KG...EVEN THOUGH CELLS WOULD BE MOVING TO THE NORTHEAST AROUND
15-20 MPH. ANY TSTM CELL TRAINING OR MERGER WOULD INCREASE THE
MODERATE TO HEAVY RAIN THREAT AND THE RESULTANT POSSIBILITY OF ROCK
AND MUD SLIDES AROUND THE CONTDVD. WILL GO AHEAD AND MENTION THE
POTENTIAL FOR HEAVY RAIN AROUND THE CONTDVD. MIDLEVEL TEMPERATURES
WILL REMAIN RELATIVELY HOT ALONG I-25 CORRIDOR AND SERN CO PLAINS
WITH HIGH TEMPERATURES AROUND 100F IN PARTS OF THE LOWER AR RIVER
VALLEY. GIVEN THE INVERTED-V THERMAL SOUNDING STRUCTURES...THE
POTENTIAL FOR DRY TSTMS...WITH LOCAL WIND GUSTS OF 40-55 MPH...WILL
EXIST FOR PARTS OF THE I-25 CORRIDOR AND SERN CO PLAINS MON
AFTN. METZE

.LONG TERM...
(MONDAY NIGHT THROUGH SUNDAY)

LONG TERM CONCERNS INCLUDE TIMING OF FRONT MOVING ACROSS THE EASTERN
PLAINS WITH INCREASED CHANCES OF PRECIP AND COOLER TEMPERATURES
THROUGH THE END OF THE WEEK ALONG WITH THE AMOUNT OF DRYING AND
WARMING INTO THE WEEKEND.

MONDAY NIGHT-WEDNESDAY...MOISTURE EMBEDDED IN THE WEST TO SOUTHWEST
FLOW ALOFT CONTINUES TO MOVE ACROSS THE STATE THROUGH THIS PERIOD
AS A SHORT WAVE TROUGH EMBEDDED IN THE FAST ZONAL FLOW ACROSS THE
NORTHERN TIER OF STATES CONTINUES ACROSS THE NORTHERN ROCKIES AND
INTO THE NORTHERN HIGH PLAINS. MODELS CONTINUE TO DIFFER WITH TIMING
OF ASSOCIATED COLD FRONT...WITH NAM REMAINING THE QUICKEST MOVING
THE FRONT ACROSS THE PALMER DVD LATE MONDAY NIGHT AND ACROSS THE
REST OF THE PLAINS BY TUESDAY AFTERNOON...WHERE AS THE GFS KEEPS
FRONT ACROSS NORTHEASTERN COLORADO THROUGH TUESDAY MORNING AND
THEN SLOWLY MOVES FRONT ACROSS THE SE PLAINS INTO TUESDAY NIGHT.
GFS HAS SOME SUPPORT FROM LATEST ECMWF WHICH HAS FRONT ACROSS THE
COLORADO AND NEW MEXICO BORDER AT 12Z WEDNESDAY. I GENERALLY SUPPORT
THE FASTER SOLUTION THOUGH WILL PLAY THE MIDDLE OF THE ROAD WITH THE
FORECAST FOR SURROUNDING OFFICE CONSISTENCY. AT ANY RATE...WITH
INCREASING AVAILABLE MOISTURE WITHIN THE FLOW...ALONG WITH SOME UVV
PROGGED WITH PASSING WAVE...SHOULD CONTINUE TO SEE ISOLATED TO
SCATTERED MAINLY DIURNAL SHOWERS AND THUNDERSTORMS ACROSS THE HIGHER
TERRAIN AND HIGH MOUNTAIN VALLEYS. HAVE KEPT BROAD BRUSH CHANCE POPS
ACROSS THE EASTERN PLAINS TUESDAY AND WEDNESDAY THOUGH BELIEVE BEST
CHANCES WILL BE TUESDAY WITH INCREASED LIFT AND MOISTURE POOLING
ALONG AND BEHIND THE FRONT...WITH NAM SOUNDINGS INDICATING STRONG
SURFACE STABILITY IN PLACE WITH MORNING STRATUS AND COOL UPSLOPE
CONDITIONS IN PLACE ON WEDNESDAY. DEPENDING ON ACTUAL FRONTAL
TIMING...WILL NEED TO CONTINUE TO MONITOR FOR THE POSSIBILITY OF
STRONG TO MARGINALLY SEVERE STORMS AS WELL...WITH BULK SHEARS
RUNNING BETWEEN 20-30 KTS AND AMPLE AVAILABLE MOISTURE.

THURSDAY-FRIDAY...A WARMING AND DRYING TREND...ESPECIALLY ACROSS THE
WESTERN HALF OF THE AREA...LOOKS TO BE IN THE OFFING THROUGH THIS
PERIOD AS DRIER NORTH TO NORTHWEST FLOW SETS UP ALOFT AS UPPER LEVEL
RIDGING BUILDS ACROSS THE FOUR CORNERS REGION. COOL UPSLOPE FLOW
CONTINUES ACROSS THE EASTERN PLAINS ON THURSDAY WITH A MORE
SOUTHERLY LOW LEVEL RETURN FLOW EXPECTED ON FRIDAY AS SURFACE HIGH
PLACE CONTINUES TO BUILD ACROSS THE CENTRAL AND SOUTHERN HIGH
PLAINS. WITH ENOUGH AVAILABLE MOISTURE IN PLACE CANT RULE ISOLATED
MAINLY DIURNAL THUNDERSTORMS ACROSS THE REGION THROUGH THE PERIOD.

SATURDAY-SUNDAY...UPPER LEVEL RIDGING PROGGED TO SLOWLY BUILD ACROSS
THE STATE...WITH WARMER AND DRIER CONDITIONS EXPECTED TO CONTINUE
ACROSS THE AREA. HAVE KEPT ISOLATED POPS ACROSS MAINLY THE HIGHER
TERRAIN WITH TEMPS WARMING TO AT OR ABOVE SEASONAL AVERAGES. -MW

&&

.AVIATION...

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS COULD AFFECT THE
KALS...KCOS...AND KPUB TERMINAL AREAS THROUGH 03Z/27. THE MAIN
THREAT WOULD BE ERRATIC WINDS WITH POSSIBLE GUSTS UP TO 45KTS AND
SMALL HAIL GIVEN THE RELATIVELY DRY SUB-CLOUD LAYER. MUCH OF THE
CONVECTIVE DEBRIS CLOUDS SHOULD DISSIPATE AFTER MIDNIGHT GIVEN THE
LOSS OF VERTICAL LIFT AND INSTABILITY. METZE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

17/23
Hazardous weather outlook, Aug 26, 6:50 AM MDT, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
650 AM MDT SUN AUG 26 2007

COZ058>089-093>099-271300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
650 AM MDT SUN AUG 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EVENING...MAINLY OVER THE MOUNTAINS AND ADJACENT PLAINS. THE MAIN
THREATS FROM STORMS TODAY AND TONIGHT WILL BE SMALL HAIL AND
FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A COLD FRONT WILL ONCE AGAIN BRING AN UNSTABLE AIRMASS TO THE
REGION FROM LATE MONDAY THROUGH WEDNESDAY. DURING THIS TIME
PERIOD...THUNDERSTORMS ARE EXPECTED TO OCCUR OVER THE ENTIRE
REGION. SOME OF THESE STORMS MAY REACH SEVERE LIMITS AND PRODUCE
STRONG WIND GUSTS AND HAIL GREATER THAN 3/4 ON AN INCH IN
DIAMETER. LOCALLY HEAVY RAIN FALL MAY ALSO OCCUR WITH THE STORMS.
FROM THURSDAY THROUGH SATURDAY...THUNDERSTORM ACTIVITY IS EXPECTED
TO OCCUR...BUT IT IS EXPECTED TO BE MORE ISOLATED.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 3:51 PM MDTSevere Thunderstorm WarningPUBProwers84 min
Aug 26, 4:46 PM MDTSevere Thunderstorm WarningPUBLas Animas89 min
Aug 26, 5:19 PM MDTSevere Thunderstorm WarningPUBProwers86 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.